# SDR ASAA0280031A

- Difficulty date: January 4, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 39615971
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, RIGHT GROUND SPOILER ACCESS PANEL 1627A IS CRACKED.  REPLACED PANEL PER SRM 51-10-2.  (M)
